MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number KOTEX TAMPONS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.A supplemental/final follow-up report will be submitted upon completion.
 
Event or Problem Description
Report 1 of 2.Non-us event; occurred in canada.Consumer reported via email that prior to use of an unspecified number of regular absorbency tampons, the insertion tube was open at the top which hurt if she used it.She did not report any serious adverse health effects or the need for medical attention.
 
Additional Manufacturer Narrative
The consumer provided sample photos and the tampon opening at the tip was unable to be determined if wider than the acceptable limit.No physical samples were provided.Records show this lot was produced according to the specification and met the acceptance criteria for product release.This lot confirmed no open petals were observed during the production of this lot.New information: g3: date received.G6: type of defect.H1: type of reported event.H2: if follow-up, what type.H6: investigation findings and investigation conclusion.H11: additional narrative.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key23356487
Report Number3011109575-2025-00070
Device Sequence Number15671418
Product Code HEB
UDI-Device Identifier00036000515831
UDI-Public(01)00036000515831(10)NN422213C
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKOTEX TAMPONS
Device Lot NumberNN422213C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale